# SDR 99ZZZX873

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37201
- Make and model: Cessna 550
- Aircraft serial: 5500655
- Engine: Pwa JT15D4
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CPW3039828
- Condition: Damaged
- Location: Engine
- Part time: 132 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITERS WERE REMOVED FOR INSPECTION AND CENTER ELECTRODE APPEARED TO BE MISSING ON ONE OF THE IGNITERS.  FURTHER INVESTIGATION SHOWED THAT WHEN LEAD WAS REMOVED FROM IGNITER, THE CENTER ELECTRODE WAS LOOSE INSIDE THE IGNITER AND PULLED PARTIALLY OUT CAUSING THE FIRING END TO RECEDE INTO THE IGNITER SHELL GIVING THE APPEARANCE THAT IT WAS MISSING.  THERE WAS ALSO WHITE POWDER INSIDE THE END WHERE THE LEAD CONNECTS.  THE LEAD WAS NOT FUSED TO THE ELECTRODE AS SEEN IN THE PAST, IT LOOKS LIKE THE CERAMIC WAS NOT BONDED TO THE ELECTRODE AND THE LEAD WAS HOLDING EVERYTHING IN PLACE.
